# SDR SWAA2022042989479

- Difficulty date: March 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 141A651618
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF CCN:5241-I-14079-NG; FOUND 1 INCH CRACK ON FORWARD SERVICE DOOR COMMON TO THE #5 BEAM. AREA MARKED / [01] UPDATED PART REMOVAL.;[02] UPDATED PARTS;[03] RECEIVED SERVICEABLE DOOR FROM OSS WO# 548552;[04] CORRECTION TO ITEM 3; FSD REPAIRED ON CUSTOMER RO# P2758269-1 SEE ATTACHMENT.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4
